# SDR 07FDEA03288

- Difficulty date: August 31, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 39,172 hours, 19,963 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A57340086
- Condition: Failed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OLD REPAIR DOUBLER PLATES ON BOTTOM WING SKIN PANEL NR 1 BOTH RHS AND LHS, BETWEEN RIB 8 AND TRACK 4 FWD OF FRONT SPAR ARE NOT PERFORMED IAW DRW R572-  40179/PG 9 (SB A300-57-6019).  IN ADDITION THE INSTALLED HI-LOCKS ARE IN BAD CONDITION.  REPAIR RENEWED BY INSTALLING CRACK STOP PLUGS AT HOLES NR 7 AND NR 9 (LHS ONLY) AND INSTALLING AFT LANDING PLATES ON BOTH SIDES IAW DRW R572-40179 SHEET 9 AND 10.  APPROVED BY EA 6-5710-101323 AND RAS/BAE/1002496/2006 ISSUE A.
